Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 80/min, a grimace when stimulated, limp limbs with no muscle tone and slow, irregular breathing with a weak cry. What is the APGAR score?

1 minHR 80/min
APGAR =
2.Easy
9251SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 92/51 mmHg. Find the pulse pressure PP.

SBP 92 mmHgDBP 51 mmHg
PP = mmHg
3.Medium
E1 / 4+V3 / 5+M? / 6GCS 5?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 5, with E1 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 5E1V3
M =
4.Medium
E2 / 4+V4 / 5+M? / 6GCS 10?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 10, with E2 and V4. What motor score M was recorded, and which response does it describe? Give the number.

GCS 10E2V4
M =
5.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has blue or pale skin all over, no heartbeat, no response to stimulation, limp limbs with no muscle tone and no breathing. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 25/min, SpO₂ 98% on supplemental oxygen, blood pressure 90/54 mmHg, pulse 40/min, alert, temperature 36.0 °C. Which clinical risk group does the patient fall into? Click it.

RR 25SpO₂ 98%O₂SBP 90HR 40AT 36.0 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. APGAR = 4
  2. 2. PP = 41 mmHg
  3. 3. M = 1
  4. 4. M = 4
  5. 5. low
  6. 6. high

Full step-by-step solutions: practise this topic on examproblems.com.